# SDR DALA2022110707200

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 75,163 hours, 28,320 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0699 - DIV - INTO CVG DUE TO THE LOSS OF THE RIGHT GENERATOR WHILE THE APU WAS ON MEL. CORRECTIVE ACTION: REPLACED RT GCU AND IDG.
